# SDR AALA20130806006

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 42,661 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5712
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD SUPPORT Z ANGLE CORRODED AT RT FORWARD GALLEY MOUNT AT STATION 987+6 & RBL 43.  REPLACED FLOOR BOARD SUPPORT Z ANGLE IAW AARD 51-00-05.
